| Model Number |
02.07.0214SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 april 2023: lot 2003156: (b)(4) items manufactured and released on 22-july-2020.Expiration date: 2025-07-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event in the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen was unknown.At about 3 weeks from primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.